# SDR AMWA82406

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 24,431 hours, 35,197 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 130909B132
- Condition: Missing
- Location: Rt Mlg
- Part time: 115 hours, 158 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

UPON TAXI, CREW STATED AIRCRAFT WAS SHAKING AND RETURNED TO GATE.  RT MAIN LANDING GEAR TORQUE KNEES FOUND TO HAVE PIVOT BOLT MISSING. CAUSE UNKNOWN.  SUBSEQUENT INSPECTION OF RT MAIN GEAR SATISFACTORY. REPLACED UPPER AND LOWER TORQUE LINKS AND HARDWARE. AIRCRAFT RETURNED TO SERVICE.
